Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I'm experiencing very high anxiety and panic attacks along

Hi, I'm experiencing very high anxiety and panic attacks along with very bad fatigue especially in the mornings or after a shower and I suspect I have chronic gastritis since everytime I eat about an hour after I have debilitating stomach pain. Please help
Wed, 10 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m a 22 year old female. I smoke cigarettes and I started smoking crystal meth regularly about a year and a half ago. 9 months ago I started using meth intraveneously as well, but not as often as I would smoke it. In November of last year I decided to get clean, and that lasted until the middle of February, of this year. I was not using as much as I used to before I got clean. About 5 days ago I did a shot of meth with a friend, it was about the amount that I used to do when I d shoot it. It was good dope, my friend and I both felt very, very high. But I ended up feeling a bit weird, and the I started having trouble breathing and my heart started beating very rapidly. I was dizzy and my body was tingling. I decided to go to the hospital because I thought I was having a heart attack. At the hospital they did an EKG reading and gave me some Ativan. The results said my heart was fine, and I had just had a panic attack. 2 days later, in my hometown, I injested some meth orally with the same friend. It was about a half gram. About twenty minutes later I started feeling high, but almost instantly felt the same symptoms from the night I shot up. Hard to breathe, chest pains, numb tingly feelngs in my left arm and left side of body, ect. I tried to calm myself down and convince myself it was just a panic attack, but then my head started feeling like there were intense ammounts of pressure inside of it, crushing my brain almost, and then I couldn t hear anything, and I got tunnel vision. I fell back on the couch, and my friend called me an ambulance. I thought I was having a stroke, heart attack, or brain aneurysm. At the hospital they gave me an oxygen mask, took some blood, and then put me on an IV with Ativan and a saline flush. They did another EKG, and again everything was fine, so I was released and went home. Around midnight the same things started happening again, and again I was convinced I was dying. This time I hadn t used any meth so I was certain something was actually wrong with me. Went to the hospital, same process, oxygen, Ativan, ekg, everything is fine. Yesterday I had two more attacks, and another today, and they just keep getting worse and worse. The doctors are telling me it s anxiety or a panic disorder, mixed with stimulant side effects because of the meth. I m not using meth currently, I am afraid to, but I am seriously worried that I did a bad shot or something, and I ve done some damage and it will eventually kill me. It all began with that shot, I ve never experienced anything like this in all of my usage of meth. I am very, very scared, and no one will take my concerns seriously, it seems. Please help. How can I check for blood infections, or anything that may be actually wrong? Oh also, they gave me a prescription for Ativan, and also Zoloft now. Good, or bad?

doctor1 MD

Hi, I’ve been diagnosed with panic disorder, anxiety and depression. I’ve had this for 15 years. My current dr has just put me on 20mg celexa with 50mg seroquel. I use to be on celexa and it helped me a lot. The seroquel is new to me and I tried it one night last week and it made me extremely tired, and in the middle of the night I had liver pain which concerned me. I haven’t taken anymore seroquel, just my celexa. Back in 2011 I had elevated liver enzymes , drs found it in my blood test and didn’t know why I had that. I use to have liver tenderness back then but it went away. I’m concerned with the seroquel of the liver pain and how tired it made me, will the side effects taper off and should I try it again?? Also I do like the celexa but my anxiety has been so high to where I’ve been just staying at home mostly and don’t feel like going out or socializing.

doctor1 MD

Hello! I turn to you because I have posted my question to several sites with no answer. I have a problem with breathing. I think about it all the time and the reason is that I feel the breathing is TOO LOW, it is like I can t get a full breath and my body doesn t move along when I breathe. It gives me a hard time because I feel like I have some kind of burden in my back. I feel like I have to gasp for air because the air does not move when I breathe. It all started a year ago when I had a bad dream about having something in my throat. Waking up I still had this sensation and started to panic. Anxiety was growing and growing until I got hyperventilation - I felt very hot in rooms. Then my breathing suddenly started to CHANGE, I felt I could not go anymore as high as before. At one point there was extremely HOT until the sensation of surrounding air changed COMPLETELY. I felt like my breathing was fixed at a lower level. Two months after the beginning of anxiety my breathing had a final change, becoming very low. I could not feel the air entering my lungs. It has stayed like that after the end of last November. I still live but... this kind of breathing takes all the energy from me, causing extreme tiredness all the time. Has anyone experienced something like that? The tests do not show there is something wrong with breathing but I feel this is NOT RIGHT. This thought keeps creating constant anxiety for me. Have given up physical activities because they magnify the feeling that I can t get the needed deep breath. Thus I am gaining more and more weight. I don t have much hope left:(

Loading Online Doctors....